International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 18, Pages 2991-2998

Weakly tight functions and their decomposition

Mona Khare1 and Bhawna Singh2

1Department of Mathematics and Statistics, Faculty of Science, University of Allahabad, Allahabad 211002, Uttar Pradesh, India
2Allahabad Mathematical Society, 10 CSP Singh Marg, Allahabad 211001, Uttar Pradesh, India

Received 2 September 2004; Revised 30 December 2004

Copyright © 2005 Mona Khare and Bhawna Singh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The present paper deals with the study of a weakly tight function and its relation to tight functions. We obtain a Jordan-decomposition-type theorem for a locally bounded weakly tight real-valued function defined on a sublattice of IX, followed by the notion of a total variation.